advertisement
Question
Posted by: Louise | 2009/07/10

Evra Patch

Hi there

I have been on the patch for a year now. Every now and then I spot between periods. My gynae says it is normal. However, I have now been spotting for two weeks.

What' s going on?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding, but you should also have a gynae check to ex clude any other problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement